Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Allergic reaction to Complera
Aug 11, 2012

Hello! I have been HIV positive for 5 years and have not taken any medication, recently I decided to get treated as my CD4 was 202 and VL 700k. My Doctor prescribed Complera, 5 days after my 1st pill I woke up swollen and with a severe rash. I went to the emergency room and they controlled the swelling. My Doctor suggested that the rash would go away and prescribed Predisone. It's been 5 days with and severe rash and today my face is swollen again. Please advise, suggestions?

Response from Dr. Young

Hello and thanks for posting.

Certainly sounds like you might have had an allergic reaction to one of the medications in Complera.

At this point, particularly since your still symptomatic, you should speak to your healthcare provider. It'll be important to evaluate your symptoms and to get you back on HIV medications as soon as it's safe to do so.

BY



Previous
hemoglobin and HIV
Next
Lowering VL with Truvada before starting Complera

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement